Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TexasGirl19

Is this normal?

I have always struggled with adult acne. I was on Claravis for 5 months, 20mg twice a day. By the end of my treatment period my acne had reduced significantly and I was feeling and looking great.

I am now 3 weeks post my last Claravis pill. I already breaking out in my 'usual' spots and everyday am waking up with more break outs. Is this normal post-isotrentin treatment? Does this mean I should be asking my Dr. to go on another round of treatment? What should I be expecting? I am so frustrated that everything was looking so clear, and now 3 weeks post, I'm already going back to how I looked before treatment. Help please...

Share this post


Link to post
Share on other sites

Definitely talk to your dermatologist. You have to wait 8 weeks to take another course as it is so perhaps you can get a topical to use during that time. I'm sorry. :(

Share this post


Link to post
Share on other sites

Hey, I'm sorry about your skin. but was your skin totally clear when you stopped claravis?

Well, I would just make an appointment with your derm and see what your options are. I wish you luck!

I have always struggled with adult acne. I was on Claravis for 5 months, 20mg twice a day. By the end of my treatment period my acne had reduced significantly and I was feeling and looking great.

I am now 3 weeks post my last Claravis pill. I already breaking out in my 'usual' spots and everyday am waking up with more break outs. Is this normal post-isotrentin treatment? Does this mean I should be asking my Dr. to go on another round of treatment? What should I be expecting? I am so frustrated that everything was looking so clear, and now 3 weeks post, I'm already going back to how I looked before treatment. Help please...

Share this post


Link to post
Share on other sites

I broke out not too long after I finished and my derm said that can happen because the skin is so unbalenced. I'm non antibiotics for two months and am now taking 20mg of iso a day for two weeks and then every 2nd day for a week after that to try and taper of it so to speak.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×